# SDR AALA20140415003

- Difficulty date: April 15, 2014
- Submitted: April 16, 2014
- Operation: Air carrier
- Aircraft: N970TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53620
- Aircraft time: 40,683 hours, 19,380 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 11D EMERGENCY LIGHT INOPERATIVE.  TERMINATED BROKEN WIRE AT ESCAPE PATH LIGHT CONNECTOR AT SEAT 11D, OPERATIONS CHECKED NORMAL.
